# SDR FDEA201111235005

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 38,187 hours, 7,337 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN AND CHANNEL AT BS 1059 -1079 X=-8.  REPAIRED IAW SRM 53-00-52, FIG 201, REVISION 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
